# SDR WX0A2024070532106

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 51,926 hours, 33,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND .125IN CRACK EMMINATING FROM THE NUMBER 10 RIVET BETWEEN STRG Z+780 AND Z+950 / ACCOMPLISHED REPAIR OF CRACK IAW TD/81428247/006/2024#A"
